RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 1, Pages 57–74 (Mi msb5868)  

On univalent majorants

Yu. E. Alenitsin


Full text: PDF file (1433 kB)

Bibliographic databases:
Received: 02.01.1948

Citation: Yu. E. Alenitsin, “On univalent majorants”, Mat. Sb. (N.S.), 26(68):1 (1950), 57–74

Citation in format AMSBIB
\Bibitem{Ale50}
\by Yu.~E.~Alenitsin
\paper On univalent majorants
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 1
\pages 57--74
\mathnet{http://mi.mathnet.ru/msb5868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=34455}
\zmath{https://zbmath.org/?q=an:0041.41003}


Linking options:
  • http://mi.mathnet.ru/eng/msb5868
  • http://mi.mathnet.ru/eng/msb/v68/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:130
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020